Some results on non-associative algebras
Bull. Korean Math. Soc. 2007 Vol. 44, No. 1, 95-102
Printed March 1, 2007
Moon-Ok Wang, Jin-Gu Hwang, and Kwang-Suk Lee
Hanyang University, Hanyang University, Hanyang University
Abstract : We define the non-associative algebra $\overline {W(n,m,m+s)}$ and we show that it is simple. We find the non-associative algebra automorphism group ${\rm Aut}_{non}(\overline {W(1,0,0)} )$ of $\overline {W(1,0,0)} .$ Also we find that any derivation of $\overline {W(1,0,0)}$ is a scalar derivation in this paper.
Keywords : simple, non-associative algebra, right identity, annihilator, Jacobian conjecture, derivation
MSC numbers : Primary 17B40, 17B56
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd